MathSciNet Relay Station
MathSciNet bibliographic data
MR1717570 37F50 (30D05 37F10)
Geyer, Lukas Porosity of parabolic Julia sets. Complex Variables Theory Appl. 39 (1999), no. 3, 191–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement